Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Experiencing abdominal cramping, backpain. Not bladder or UTI. What could it be?

I am 34 years old and have been experiencing what I believe to be PMS cramping in my lower abdomin the past couple of days. This afternoon, all of a sudden, I got a sharp pain in my lower back and it has been hurting all day. It is a constant pain and does not go away and is not just on one side but spans across the entire lower back. the abdominal pains are still there too. I have never had any back pain with PMS previously so I am a bit worried it could be something different. I have no other symptoms that would make me believe it was bladder or UTI , I have had no burning while urinating and no fever or vomitting. Any ideas as to whether it could just be PMS and if so, why would all of a sudden at the age of 34 would I experience this pain?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query

i can feel your concerns

this can be a muscular pain along with PMS

Since you have not experienced such pain before,so unlike PMS

Have you lifted some heavy weight?

i advise you to take some paikiller like diclofenac sodium

you can also apply some local painkiller on site

cold massage is also helpful

take rest and avoid heavy physical activity

take plenty of fluids

wishing you a speedy recovery

Hope i have ansewered your query
i am available for your help
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor